zbMATH — the first resource for mathematics

On a type of multiplicative lattices. (Czech) Zbl 0157.03903
Full Text: EuDML
[1] Birkhoff G.: Lattice Theory. New York 1948. · Zbl 0033.10103
[2] Choudhury A. C.: The doubly distributive m-lattice. Bull. Calcutta Math. Soc. 49 (1957), 71-74. · Zbl 0079.25801
[3] Ляпин Е. С.: Полугруппы. Москва 1960. · Zbl 1004.90500
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.